MAUDE Adverse Event Report: SYNTHES GMBH PEDIATRIC LCP HIP PLATE GUIDING BLOCK FOR 5.0MM SCREWS; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH PEDIATRIC LCP HIP PLATE GUIDING BLOCK FOR 5.0MM SCREWS; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.108.002
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in united kingdom as follows: it was reported that on march 21, 2024, the k-wire hole in the guide is deformed and will no longer take the appropriate size wire.The wires often get jammed in the hole and break.This report involves one (1) pediatric lcp hip plate guiding block for 5.0mm screws.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5 additional information.H3, h4, h6 investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot a manufacturing record evaluation was performed for the finished device product code # 03.108.002.Lot # 247p698.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on:10-aug-2021.Manufacturing site:jabil bettlach.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the timing of the event was post operative.There was no patient involvement and the surgery was completed successfully.

Brand Name
PEDIATRIC LCP HIP PLATE GUIDING BLOCK FOR 5.0MM SCREWS
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
JABIL BETTLACH
muracherstrasse 3
monument CO 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19020687
Report Number8030965-2024-04358
Device Sequence Number7981319
Product Code FZX
UDI-Device Identifier07611819847224
UDI-Public07611819847224
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.108.002
Device Lot Number247P698
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDE/COMPRESSION/K-WIRES
Patient SexUnknown